# SDR CA150427016

- Difficulty date: April 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 34,215 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: C171R0010
- Condition: Clogged
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING AN ENG REPLACEMENT ON THIS AIRFRAME, THE NEWLY INSTALLED ENG FLAMED OUT ON SEVERAL OCCASIONS DURING POST INSTALLATION MX GND RUN UP.  THESE FLAME OUTS OCCURRED FOLLOWING TESTS AT HIGH POWER SETTINGS.  THE AIRFRAME FUEL FEEDER TANK MAGNETIC INDICATOR ON THE ACFT MX PANEL HAD FLAGGED INDICATING THE TANK WAS NOT FILLING.  THE JET PUMP WAS REMOVED FROM THE FEED TANK & SEALANT DEBRIS WAS FOUND PARTIALLY BLOCKING THE JET PUMP ORIFICE.  THE SEALANT DEBRIS WAS REMOVED, JET PUMP REINSTALLED & THE SYS WAS TESTED & FOUND TO OPERATE NORMALLY.
